Alert archive / Tennessee / Flood Watches in 2021

Flood Watch 1, NWS Morristown, TN

February 27, 202122 counties in Tennessee; 7 counties in Virginia

NWS Morristown, TN issued this flood watch at Feb 27, 2021, 3:11 AM EST for 22 counties in Tennessee; 7 counties in Virginia. It took effect at Feb 28, 2021, 4:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2021, 3:11 AM EST (08:11 UTC)
In effect from
Feb 28, 2021, 4:00 PM EST
Expired
Mar 1, 2021, 7:00 AM EST
In force
15 hr
Issued by
NWS Morristown, TN
Flood severity
None
All 29 counties

Anderson County, TN, Bledsoe County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Grainger County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, Meigs County, TN, Morgan County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sullivan County, TN, Union County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 26 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

787 
WGUS64 KMRX 270811
FFAMRX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Morristown TN
311 AM EST Sat Feb 27 2021

TNZ012>017-035>039-046-067>070-082>084-VAZ001-002-005-006-008-272030-
/O.NEW.KMRX.FA.A.0001.210228T2100Z-210301T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson-
Union-Grainger-Hamblen-Northwest Carter-Roane-Loudon-Knox-
Jefferson-Bledsoe-Rhea-Meigs-Lee-Wise-Scott-Russell-Washington-
Including the cities of Paulette, White Pine, Howard Quarter, Big
Stone Gap, Rockwood, Appalachia, Morristown, Elizabethton,
Hiltons, Bristol VA, Norris Lake, Dye, Harrogate-Shawanee,
Oneida, Royal Blue, Big Spring, Kyles Ford, Spring City, Old
Cumberland, Kingsport, Old Washington, Pardee, Elk Valley, White
Oak, Clairfield, Knoxville, Evanston, Strawberry Plains, Norton,
Fincastle, Sandlick, Arthur, High Point, Clinton, Pikeville,
Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle
Furnace, Russellville, Harriman, Bristol TN, Chestnut Hill,
Dayton, Norma, Bean Station, Brayton, Petros, Big South Fork
National, Pine Orchard, Lake Forest, Rosedale, Melvine, Honaker,
Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam,
Hansonville, Slick Rock, La Follette, Springdale, Loudon,
Maynardville, Huntsville, Bradbury, Luttrell, Fairview, Palio,
Mooresburg, Alpha, Treadway, Evensville, Smokey Junction, Wise,
Oliver Springs, Mount Crest, Castlewood, Lone Mountain, Lenoir
City, Abingdon, Jefferson City, Dandridge, Kingston, Bearden,
Benhams, and Coeburn
311 AM EST Sat Feb 27 2021 /211 AM CST Sat Feb 27 2021/

...FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY 
AFTERNOON...

The National Weather Service in Morristown has issued a

* Flood Watch for Portions of east Tennessee, including the 
  following areas, Anderson, Bledsoe, Campbell, Claiborne, Grainger, 
  Hamblen, Hancock, Hawkins, Jefferson, Knox, Loudon, Meigs, Morgan, 
  Northwest Carter, Rhea, Roane, Scott, Sullivan and Union. Portions 
  of southwest Virginia, including the following areas, Lee, 
  Russell, Scott, Washington and Wise.

* From Sunday afternoon through Monday afternoon.

* The recent rains have saturated the soils across the watch area. 
  Periods of moderate to heavy rains are expected to develop late 
  Sunday and continue through Monday morning. This additional 
  rainfall with already saturated soils will present an elevated 
  threat of flooding.  Storm total rainfall of up to 2 to 2 1/2 
  inches are expected with locally higher amounts possible.

* Flooding of common, flood-prone areas including farm land, parks, 
  low-water crossings, and poor-drainage areas is possible. Isolated 
  mud slides are also a concern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

DH
4 follow-up statements
118 
WGUS64 KMRX 271952
FFAMRX

Flood Watch
National Weather Service Morristown TN
252 PM EST Sat Feb 27 2021

TNZ012>017-035>039-046-067>070-082>084-VAZ001-002-005-006-008-280900-
/O.CON.KMRX.FA.A.0001.210228T2100Z-210301T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson-
Union-Grainger-Hamblen-Northwest Carter-Roane-Loudon-Knox-
Jefferson-Bledsoe-Rhea-Meigs-Lee-Wise-Scott-Russell-Washington-
Including the cities of Paulette, White Pine, Howard Quarter, Big
Stone Gap, Rockwood, Appalachia, Morristown, Elizabethton,
Hiltons, Bristol VA, Norris Lake, Dye, Harrogate-Shawanee,
Oneida, Royal Blue, Big Spring, Kyles Ford, Spring City, Old
Cumberland, Kingsport, Old Washington, Pardee, Elk Valley, White
Oak, Clairfield, Knoxville, Evanston, Strawberry Plains, Norton,
Fincastle, Sandlick, Arthur, High Point, Clinton, Pikeville,
Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle
Furnace, Russellville, Harriman, Bristol TN, Chestnut Hill,
Dayton, Norma, Bean Station, Brayton, Petros, Big South Fork
National, Pine Orchard, Lake Forest, Rosedale, Melvine, Honaker,
Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam,
Hansonville, Slick Rock, La Follette, Springdale, Loudon,
Maynardville, Huntsville, Bradbury, Luttrell, Fairview, Palio,
Mooresburg, Alpha, Treadway, Evensville, Smokey Junction, Wise,
Oliver Springs, Mount Crest, Castlewood, Lone Mountain, Lenoir
City, Abingdon, Jefferson City, Dandridge, Kingston, Bearden,
Benhams, and Coeburn
252 PM EST Sat Feb 27 2021 /152 PM CST Sat Feb 27 2021/

...FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH 
MONDAY AFTERNOON...

The Flood Watch continues for

* Portions of east Tennessee, including the following areas, 
  Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, 
  Hancock, Hawkins, Jefferson, Knox, Loudon, Meigs, Morgan, 
  Northwest Carter, Rhea, Roane, Scott, Sullivan and Union. Portions 
  of southwest Virginia, including the following areas, Lee, 
  Russell, Scott, Washington and Wise.

* From Sunday afternoon through Monday afternoon.

* The recent rains have saturated the soils across the watch area. 
  Periods of moderate to heavy rains are expected to develop late 
  Sunday and continue through Monday morning. This additional 
  rainfall with already saturated soils will present an elevated 
  threat of flooding.  Storm total rainfall of up to 2 inches are 
  expected with locally higher amounts possible.

* Flooding of common, flood-prone areas including farm land, parks, 
  low-water crossings, and poor-drainage areas is possible. Isolated 
  mud slides are also a concern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

19
001 
WGUS64 KMRX 280827
FFAMRX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Morristown TN
327 AM EST Sun Feb 28 2021

TNZ046-280930-
/O.CAN.KMRX.FA.A.0001.210228T2100Z-210301T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Carter-
Including the cities of Elizabethton
327 AM EST Sun Feb 28 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for A portion of east Tennessee, including the 
following area, Northwest Carter. has been cancelled.

The Flood Watch is cancelled. Heavy rain rates will still be 
possible near the watch area.

$$

TNZ081-098-099-282100-
/O.EXB.KMRX.FA.A.0001.210301T0000Z-210301T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sequatchie-Marion-Hamilton-
Including the cities of Chattanooga, Dunlap, Cartwright, Powells
Crossroads, Cagle, Whitwell, Jasper, Haletown (Guild), South
Pittsburg, Monteagle, Martin Springs, and Lone Oak
227 AM CST Sun Feb 28 2021 /327 AM EST Sun Feb 28 2021/

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING...

The National Weather Service in Morristown has expanded the

* Flood Watch to include A portion of east Tennessee, including the 
  following areas, Hamilton, Marion and Sequatchie.

* From this evening through Monday morning.

* The recent rains have saturated the soils across the watch area. 
  Periods of moderate to heavy rains are expected to develop Sunday 
  evening and continue through Monday morning. This additional 
  rainfall will present an elevated threat of flooding. Storm total 
  rainfall of up to 2 inches are expected with locally higher 
  amounts possible.

* Flooding of common, flood-prone areas including farm land, parks, 
  low-water crossings, and poor-drainage areas is possible. Isolated 
  mud slides are also a concern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

TNZ012>017-035>039-067>070-082>084-VAZ001-002-005-006-008-282100-
/O.EXT.KMRX.FA.A.0001.210301T0000Z-210301T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson-
Union-Grainger-Hamblen-Roane-Loudon-Knox-Jefferson-Bledsoe-Rhea-
Meigs-Lee-Wise-Scott-Russell-Washington-
Including the cities of Paulette, White Pine, Howard Quarter, Big
Stone Gap, Rockwood, Appalachia, Morristown, Hiltons, Bristol VA,
Norris Lake, Dye, Harrogate-Shawanee, Oneida, Royal Blue, Big
Spring, Kyles Ford, Spring City, Old Cumberland, Kingsport, Old
Washington, Pardee, Elk Valley, White Oak, Clairfield, Knoxville,
Evanston, Strawberry Plains, Norton, Fincastle, Sandlick, Arthur,
High Point, Clinton, Pikeville, Grandview, Rose Hill, Jellico,
Sneedville, Sharps Chapel, Eagle Furnace, Russellville, Harriman,
Bristol TN, Chestnut Hill, Dayton, Norma, Bean Station, Brayton,
Petros, Big South Fork National, Pine Orchard, Lake Forest,
Rosedale, Melvine, Honaker, Elgin, Lebanon, Oak Ridge, Caryville,
South Holston Dam, Hansonville, Slick Rock, La Follette,
Springdale, Loudon, Maynardville, Huntsville, Bradbury, Luttrell,
Fairview, Palio, Mooresburg, Alpha, Treadway, Evensville, Smokey
Junction, Wise, Oliver Springs, Mount Crest, Castlewood, Lone
Mountain, Lenoir City, Abingdon, Jefferson City, Dandridge,
Kingston, Bearden, Benhams, and Coeburn
327 AM EST Sun Feb 28 2021 /227 AM CST Sun Feb 28 2021/

...FLOOD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH MONDAY 
MORNING...

The Flood Watch is now in effect for

* Portions of east Tennessee, including the following areas, 
  Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, 
  Hancock, Hawkins, Jefferson, Knox, Loudon, Meigs, Morgan, Rhea, 
  Roane, Scott, Sullivan and Union. Portions of southwest Virginia, 
  including the following areas, Lee, Russell, Scott, Washington and 
  Wise.

* From this evening through Monday afternoon.

* The recent rains have saturated the soils across the watch area. 
  Periods of moderate to heavy rains are expected to develop Sunday 
  evening and continue through Monday morning. This additional 
  rainfall will present an elevated threat of flooding. Storm total 
  rainfall of up to 2 inches are expected with locally higher 
  amounts possible.

* Flooding of common, flood-prone areas including farm land, parks, 
  low-water crossings, and poor-drainage areas is possible. Isolated 
  mud slides are also a concern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

JLB
403 
WGUS64 KMRX 282011
FFAMRX

Flood Watch
National Weather Service Morristown TN
311 PM EST Sun Feb 28 2021

TNZ012>017-035>039-067>070-081>084-098-099-VAZ001-002-005-006-008-
010430-
/O.CON.KMRX.FA.A.0001.210301T0000Z-210301T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson-
Union-Grainger-Hamblen-Roane-Loudon-Knox-Jefferson-Sequatchie-
Bledsoe-Rhea-Meigs-Marion-Hamilton-Lee-Wise-Scott-Russell-
Washington-
Including the cities of Paulette, White Pine, Howard Quarter, Big
Stone Gap, Rockwood, Appalachia, Morristown, Luttrell, Honaker,
Hiltons, Bristol VA, Norris Lake, Powells Crossroads, Cagle, Dye,
Harrogate-Shawanee, Oneida, Royal Blue, Haletown (Guild), Big
Spring, Kyles Ford, Whitwell, Spring City, Old Cumberland,
Kingsport, Cartwright, Old Washington, Pardee, Jasper, White Oak,
Clairfield, Knoxville, Evanston, Strawberry Plains, Norton,
Fincastle, Sandlick, Elk Valley, Arthur, High Point, Pikeville,
Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle
Furnace, Russellville, Harriman, Bristol TN, Monteagle, Chestnut
Hill, Dayton, Norma, Bean Station, Brayton, Petros, Big South
Fork National, Pine Orchard, Lake Forest, Rosedale, Melvine,
Clinton, Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam,
Martin Springs, Hansonville, Slick Rock, La Follette, Springdale,
South Pittsburg, Loudon, Maynardville, Huntsville, Bradbury,
Dunlap, Fairview, Palio, Mooresburg, Alpha, Treadway, Evensville,
Chattanooga, Smokey Junction, Wise, Oliver Springs, Mount Crest,
Castlewood, Lone Mountain, Lone Oak, Lenoir City, Abingdon,
Jefferson City, Dandridge, Kingston, Bearden, Benhams, and
Coeburn
311 PM EST Sun Feb 28 2021 /211 PM CST Sun Feb 28 2021/

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST /6 PM CST/ THIS 
EVENING THROUGH MONDAY AFTERNOON...

The Flood Watch continues for

* Portions of east Tennessee, including the following areas, 
  Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, 
  Hamilton, Hancock, Hawkins, Jefferson, Knox, Loudon, Marion, 
  Meigs, Morgan, Rhea, Roane, Scott, Sequatchie, Sullivan and Union. 
  Portions of southwest Virginia, including the following areas, 
  Lee, Russell, Scott, Washington and Wise.

* From 7 PM EST /6 PM CST/ this evening through Monday afternoon.

* The recent rains have saturated the soils across the watch area. 
  Periods of moderate to heavy rains are expected to develop this 
  evening and continue through Monday morning. This additional 
  rainfall will present an elevated threat of flooding. Storm total 
  rainfall of up to 2 inches are expected with locally higher 
  amounts possible.

* Flooding of common, flood-prone areas including farm land, parks, 
  low-water crossings, and poor-drainage areas is possible. Isolated 
  mud slides are also a concern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$
348 
WGUS64 KMRX 010630
FFAMRX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Morristown TN
130 AM EST Mon Mar 1 2021

TNZ012>017-035>039-067>070-081>084-098-099-VAZ001-002-005-006-008-
011200-
/O.EXT.KMRX.FA.A.0001.000000T0000Z-210301T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson-
Union-Grainger-Hamblen-Roane-Loudon-Knox-Jefferson-Sequatchie-
Bledsoe-Rhea-Meigs-Marion-Hamilton-Lee-Wise-Scott-Russell-
Washington-
Including the cities of Paulette, White Pine, Howard Quarter, Big
Stone Gap, Rockwood, Appalachia, Morristown, Luttrell, Honaker,
Hiltons, Bristol VA, Norris Lake, Powells Crossroads, Cagle, Dye,
Harrogate-Shawanee, Oneida, Royal Blue, Haletown (Guild), Big
Spring, Kyles Ford, Whitwell, Spring City, Old Cumberland,
Kingsport, Cartwright, Old Washington, Pardee, Jasper, White Oak,
Clairfield, Knoxville, Evanston, Strawberry Plains, Norton,
Fincastle, Sandlick, Elk Valley, Arthur, High Point, Pikeville,
Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle
Furnace, Russellville, Harriman, Bristol TN, Monteagle, Chestnut
Hill, Dayton, Norma, Bean Station, Brayton, Petros, Big South
Fork National, Pine Orchard, Lake Forest, Rosedale, Melvine,
Clinton, Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam,
Martin Springs, Hansonville, Slick Rock, La Follette, Springdale,
South Pittsburg, Loudon, Maynardville, Huntsville, Bradbury,
Dunlap, Fairview, Palio, Mooresburg, Alpha, Treadway, Evensville,
Chattanooga, Smokey Junction, Wise, Oliver Springs, Mount Crest,
Castlewood, Lone Mountain, Lone Oak, Lenoir City, Abingdon,
Jefferson City, Dandridge, Kingston, Bearden, Benhams, and
Coeburn
130 AM EST Mon Mar 1 2021 /1230 AM CST Mon Mar 1 2021/

...FLOOD WATCH NOW IN EFFECT UNTIL 7 AM EST/6 AM CST/ THIS MORNING...

The Flood Watch is now in effect for

* Portions of east Tennessee, including the following areas, 
  Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, 
  Hamilton, Hancock, Hawkins, Jefferson, Knox, Loudon, Marion, 
  Meigs, Morgan, Rhea, Roane, Scott, Sequatchie, Sullivan and Union. 
  Portions of southwest Virginia, including the following areas, 
  Lee, Russell, Scott, Washington and Wise.

* Until 7 AM EST/6 AM CST/ this morning.

* Soils are already saturated due to recent rainfall over the past 
  few days. Heavy rain is currently moving across the area this 
  morning. This additional rainfall will present an elevated threat 
  of flooding. Storm total rainfall of up to 2 inches are expected 
  with locally higher amounts possible.

* Flooding of common, flood-prone areas including farm land, parks, 
  low-water crossings, and poor-drainage areas is possible. Isolated 
  mud slides are also a concern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

JLB

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flood watch went out at Feb 27, 12:46 AM EST, 2 hours 25 minutes earlier.

Area forecast discussion, Feb 27, 12:46 AM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
1246 AM EST Sat Feb 27 2021

.UPDATE...
FOR 06Z AVIATION.

&&

.DISCUSSION...

Rain has become more scattered this evening and is concentrated
along Interstate 40 and north. Temperatures are steady in the 40s
to around 50. Patchy fog is also across most of the forecast
area. The frontal boundary to the south does not move much
overnight but another warm front to the north lifts northward.
Later tonight shortwave energy increases ahead of low pressure
moving into west Tennessee this evening and lifting north into KY.
An isolated thunderstorm possible across southeast Tennessee and
southern plateau next few hours. The more significant showers will
shift to the northern Tennessee counties near the Kentucky border
by Saturday morning. Updated forecast with only minor changes has
been sent.

TD

&&

.AVIATION...
06Z TAF DISCUSSION.

Poor flight conditions continue through the period with IFR/LIFR
cigs at CHA and TYS tonight. Rain will be likely tonight but will
become more scattered on Saturday. Conditions should improve to
MVFR at all sites by mid-day Saturday as the warm front and main
precipitation shield lifts north of our sites. Winds will remain
light at the surface, but stronger winds aloft will result in some
LLWS at TYS and TRI this morning through 15z.

JB

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             71  60  73  53  58 /  40  30  70  90  50
Knoxville McGhee Tyson Airport, TN  66  57  71  50  55 /  50  40  80  90  50
Oak Ridge, TN                       64  56  69  49  55 /  60  50  90  90  30
Tri Cities Airport, TN              63  52  71  49  54 /  60  50  80  90  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Feb 26, 3:31 AM EST, 23 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
331 AM EST Fri Feb 26 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-270845-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
331 AM EST Fri Feb 26 2021 /231 AM CST Fri Feb 26 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

Locally heavy rain will be possible today, mainly across southeast
Tennessee and southwest North Carolina. Isolated flooding of flood
prone areas will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Periods of rain are expected through Monday morning, with heavy
rain possible at times. Rainfall on Friday and Saturday will
saturate the ground ahead of the heaviest rain Sunday and Sunday
night. There is a potential for flooding by the end of the weekend
into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding may be needed.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 7:21 AM ESTAreal Flood AdvisoryMRXWise3 hr

Nearby

Flood Watches in Tennessee, 2021Flood Watches in Virginia, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.